# SDR AALA20061322

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YYZ - FLAPS FAILED TO EXTEND ON APPROACH.  EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
